PDA

View Full Version : Weight gain after the pill?



Rainmoon_mist
December 26th, 2005, 11:45 PM
I have been off the pill for almost 2 months now and have gained close to 10 pounds!:awilly:
I know it is also in the holiday season and though I have not been dieting- I haven't been totally pigging out, either, which makes me think the pill may be the culprit. I also have not had a period yet either.
Could my body just be haywire right now? And will that 10 pounds ever come back off?

Laurestine
December 27th, 2005, 12:52 AM
It's really a very individual thing, but the hormones can have that effect on you, yes.

If it doesn't get any better, try changing the brand, see if it helps. Don't worry, you are not alone! Someone I know used to have that problem until she found a brand that she was comfortable with. I can't really speak from personal experience, but I believe this site (http://www.wdxcyber.com/ncontr13.htm) provides pretty useful information on the differences and possible side effects.

Hope this helps!

Rainmoon_mist
December 27th, 2005, 01:04 AM
Cool- thank you for that. I am actually no longer on the Pill and am not on anything at all so it is not a matter of switching brands but rather of when I may expect the weight to come back off...